# SDR DALA2022021100928

- Difficulty date: February 7, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 71,708 hours, 26,828 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 CATERING ADVISED AFT RIGHT DOOR LOWER FORWARD SENSOR DAMAGED. CORRECTIVE ACTION: R/R R4 DOOR GIRT BAR PROX SWITCH REF. BOEING SWPM CH. 20. OPS CK NML. (8294542)
